# SDR ASOA05215

- Difficulty date: February 28, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 453
- System (JASC): 5714 · Wing, Center Box
- Part: Doubler
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE DOUBLER IN THE WING BOX AT FRAME 28A LT WAS FOUND CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE DOUBLER IN THE WING BOX AT FRAME 28A LT IAW SRM 51-25-01.  (M)
